# SDR NACA20130402015

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN SHEAR WEB IS CRACKED (2) PLACES & HAD CORROSION STA 348.2 - 351.2 LT STR 15-17.  REPLACEMENT OF INNER SKIN SHEAR WEB STA 348.2-351.2 LT STR 15-17 IAW B737-200 DWG 65-17685 REV N.
